# SDR 2004UALA00015

- Difficulty date: January 7, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N385UA
- Make and model: Boeing 737322
- Aircraft serial: 24660
- Aircraft time: 39,904 hours, 28,736 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR SPLICE IS CRACKED BETWEEN 2 RIVETS AT BS 907 S4L.  MAJOR REPAIR ACCOMPLISHED. INSTALLED SHEAR CLIP AND STRINGER SPLICE.
